Article citationsMore >>

E. Hesameddini, H. Latifizadeh, A new vision of the He’s homotopy perturbation method, International Journal of Nonlinear Sciences and Numerical Simulation, Vol.10, 2009, pp.1415-1424.

has been cited by the following article:

Article

He-Laplace Method for the Solution of Two-point Boundary Value Problems

1Department of Mathematics, Jaypee University of Engineering & Technology, Guna-473226(M.P), India


American Journal of Mathematical Analysis. 2014, Vol. 2 No. 3, 45-49
DOI: 10.12691/ajma-2-3-3
Copyright © 2014 Science and Education Publishing

Cite this paper:
Hradyesh Kumar Mishra. He-Laplace Method for the Solution of Two-point Boundary Value Problems. American Journal of Mathematical Analysis. 2014; 2(3):45-49. doi: 10.12691/ajma-2-3-3.

Correspondence to: Hradyesh  Kumar Mishra, Department of Mathematics, Jaypee University of Engineering & Technology, Guna-473226(M.P), India. Email: hk.mishra@juet.ac.in

Abstract

The boundary value problems of ordinary differential equations play an important role in many fields. Here, we implement the He-Laplace method for the solution of linear and nonlinear two-point boundary value problems. The aim of this paper is to compare the performance of the He-Laplace method with shooting method. As a result, for the same number of terms, our method provides relatively more accurate results with rapid convergence than other methods.

Keywords